Adverse effect to paracetamol

This is not correct. Tremor is not an adverse effect of paracetamol (acetaminophen). Common side effects of paracetamol may include nausea, rash, or hepatotoxicity (in cases of overdose), but paracetamol has no pharmacological mechanism that would cause tremor. The headaches Amy has been getting may also be related to the culprit drug causing her tremor. I encourage you to consider other plausible explanations.

  • Budesonide/formoterol

Map: Amy Cruz (1082)
Node: 20347
Score:

reset

OpenLabyrinth
OpenLabyrinth is an open source educational pathway system

Review your pathway

  • Epilogue
  • Αν θέλουμε να πλύνουμε τα μάτια μας επειδή έχουν στεγνώσει
  • Amoxicillin, clarithromycin, metronidazole
  • Vor locui într-o tabără în pădure.
  • Use open-ended questions and clarify priority symptoms (pain, discharge, fever).
  • Vor locui într-o barcă.
  • Όλες οι περιοχές που εξετάστηκαν είναι επιμολυσμένες.
  • Order a cappuccino and a kanelbulle
  • The reason
  • The reason
  • There is a different underlying cause, not related to asthma or medication
  • Un microscopio que emplea una fuente de fluorescencia para ampliar objetos
  • Opción 1
  • Οι περιοχές Β και D είναι επιμολυσμένες και παρουσιάζουν υψηλό βακτηριακό φορτίο.
  • Exacerbation of asthma
  • Lansoprazole, amoxicillin, and clarithromycin
  • order a capucino and kanelbulle
  • Adverse effect to paracetamol

Reminder

empty_reminder_msg

FINISH

Time is up